MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS CREA SLIDES; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS CREA SLIDES; IN-VITRO DIAGNOSTICS
Catalog Number 6802584
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that a non-reproducible higher than expected vitros creatinine (crea) result was obtained from a single patient sample tested on a vitros 5600 integrated system.The most likely assignable cause of the event is unknown.A sample related issue cannot be completely ruled out as the customer was not following the sample collection device manufacturer recommendations for sample centrifugation.It is likely that cellular debris, due to poor sample preparation, was present in the affected samples, although this could not be confirmed.It is possible that pre-analytical sample mix-up was the cause of the event.The indices for each test event were reviewed from e-connectivity and the indices were below the cutoffs for both test events.In addition, the sample viscosity for both test events were identical.Therefore, it was not possible to confirm or rule out that pre-analytical sample mix-up occurred.Historic vitros crea quality control results were acceptable within the timeframe of the event, indicating that vitros crea slide lot 1515-3572-0682 was performing as intended on the vitros 5600 integrated system.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic issue with vitros crea slide lot 1515-3572-0682.A performance issue with the vitros 5600 system did not likely contribute to the event as a diagnostic vitros alkp diagnostic within-run precision test was within-in acceptance criteria.The vitros alkp diagnostic within-run precision test is used to assess performance of the vitros 5600 integrated system.Therefore, an instrument related performance issue did not likely contribute to the event.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a non-reproducible higher than expected vitros creatinine (crea) result was obtained from a single patient sample tested on a vitros 5600 integrated system.Patient sample vitros crea result of 12 mg/dl vs.The expected result of 0.90 mg/dl biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The higher-than-expected vitros crea result was not reported outside of the laboratory and there was no allegation of patient harm as a result of the event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS CHEMISTRY PRODUCTS CREA SLIDES
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
513 technology boulevard
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24500707
Report Number1319809-2026-00015
Device Sequence Number9943201
Product Code JFY
UDI-Device Identifier10758750002849
UDI-Public(01)10758750002849(17)260701(11)250131(10)151535720682
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2026
Device Catalogue Number6802584
Device Lot Number1515-3572-0682
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown